MAUDE Adverse Event Report: BEST NOMOS CRADLE, BK 8848; SYSTEM, APPLICATOR, RADIONUCLIDE, MANUAL

BEST NOMOS CRADLE, BK 8848; SYSTEM, APPLICATOR, RADIONUCLIDE, MANUAL
Model Number 6211
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
Prior to patient coming into operating room, physicist & md hooked up bk ultrasound probe, and was working fine, no issues.Patient came into operating room and just after patient was put to sleep by anesthesia, an error message came up on the bk ultrasound stating: hardware error: high voltage error in transducer, which caused it to turn off the machine and restart.Multiple attempts to get it to work, biomed called and was unable to get it to work.Bk service rep called and stated sounds like water got into transducer and was shorting it out.Unable to access a new probe.Doctor decided to abort attempts.Patient woke up from anesthesia and brought to pacu.No harm to the patient.

Brand Name
CRADLE, BK 8848
Common Device Name
SYSTEM, APPLICATOR, RADIONUCLIDE, MANUAL
Manufacturer (Section D)
BEST NOMOS
1 best drive
pittsburgh PA 15202
MDR Report Key13659283
Report Number13659283
Device Sequence Number5111530
Product Code IWJ
UDI-Device Identifier00852656007144
UDI-Public(01)00852656007144
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/15/2022
Report Date (Section F) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6211
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/03/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/03/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA02/15/2022